# SDR GTIA2023110337591

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,888 hours, 4,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 5,OOO FT, OBSERVED A STRONG MUSTY SMELL IN COCKPIT. I TURNED PACK 1 OFF AND SMELL DISSIPATED.-PERFORMED ENGINE RUN OF ENGINES 1 & 2 IAW AMM 74-00-00-860-823-A & OP TEST OF PACKS 1 & 2 IAW AMM 21-61-00-710-001-A, CONFIRMED PACK 2 OPERATIVE WITHOUT FAULT, PACK 1 FOUND NO DEFECT AT THIS TIME.
